# SDR CALA2025110911019

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 81,677 hours, 30,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR FLAP HAS EXCESS MATERIAL.  REINSTALLED EXCESS HANGING SLIDE MATERIAL. OK FOR CONTINUED SERVICE. IAW AMM 25-66-01/401.  VERIFIED RII REQUIREMENTS FOR 1R SLIDE REINSTALL PER GMM 09-25-05 & AMM 25-66-01-400-803.
